# SDR HEEA075647

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 16,152 hours
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Element
- Part number: 2111328
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS INDICATOR EXTENDED. REPLACED WITH SERVICEABLE PART.
